I am on anti depressants and am overeating? This was the latest email that we received this past weekend. This is not an uncommon problem, anti depressant drugs such as Paxil, Zoloft and quite a few others can increase appetite. In fact, it is not uncommon to gain over 50 pounds while using these drugs. Anti depressants and overeating can cause a depressed person to feel even worst if the weight gain effects their self esteem
Can’t stop eating
One of the side effects of depression medications is weight gain and increased appetite, this is one of the effects that is seldom spoken of. It is not uncommon to gain 20,30,40 or more pounds while on certain depression medications. These pills are necessary for millions of people who cannot function daily without the drugs. Depression can be a very serious and debilitating illness when left untreated. One of the unfortunate side effect of the drug use is increased appetite and this can also cause medical health problems. It is important to understand clearly that Anti depressants and overeating are linked.
The brain is a very delicate and complex part of the human body. Anti depression drugs have a direct effect on the brain, this is why they help control clinical depressive conditions. Science has shown that the drugs also effect the parts of the brain that control appetite and this can cause a problem controlling the appetite. The weight gain can cause self esteem issues and this can create a vicious cycle. Here we can see a possible vicious cycle of Anti depressants, overeating and depression. Knowing what the drugs do can help you choose what is best for your body.
Read this site daily and click the link above to stop a food addiction on your own in private.